# SDR DALA2025081306047

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 79,030 hours, 37,285 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Condition: Faulted
- Location: Bleed Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3259 - DIV - TO MAF DUE TO LT ENG BLEED OVER-TEMP WITH RT PACK UNABLE TO MAINTAIN CABIN. MASKS DID NOT DEPLOY. CORRECTIVE ACTION: LEFT ENGINE BLEED TEMP SENSOR TRIGGERING FALSE HIGH TEMPERATURE DUE TO A FAULTY SENSOR. FOUND BELLOWS TORN ON THE RT PACK. REPLACED LT BLEED TEMP SENSOR AND RT PACK BELLOWS. (LP: 6673464)
